Strong convergence of an iterative algorithm for a class of nonlinear set-valued variational inclusions
In this communication, we introduce an Ishikawa type iterative algorithm for finding the approximate solutions of a class of nonlinear set valued variational inclusion problems. We also establish a characterization of strong convergence of this iterative techniques.
D. Kinderlehrer and G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, 1980.
J. P. Aubin, Mathematical methods of game theory and economics, North Hol- land, Amsterdam, The Netherlands, 1982.
H. Brezis, Operateurs maximaux monotone er semi groupes de contractions dans les espaces de Hilbert, North-Holland Mathematices Studies 5 Notes de Matem- atica (50) North-Holland, Amsterdam, 1973.
R. E. Bruck and S. Reich, Accretive operators, Banach limits and dual ergodic theorems, Bull. Acad. Polon Sci. 12 (1981), 585–589
R. Glowinski, J. L. Lions and R. Tremolieres, Numerical analysis of variational inequalities, North-Holland, Amsterdam, 1981.
F. Giannessi and A. Mugeri, Variational inequalities and network equilibrium problems, Plenum Press, New York NY USA, 1995.
L. Gioranescu, Geometry of Banach spaces, duality mapping and nonlinear prob- lems, kluwer Acad. Press, Amsterdam, 1990.
N. Kikuchi and J. T. Oden, Contact problems in elasticity, SIAM, Philadelphia, 1988.
P. D. Panagiotoupoulos and G. E. Stavroulakis, New types of variational principles based on the notion of quasi differentiability, Acta Mech. 94 (1992), 171–194.
A. Hassouni and A. Moudafi, A perturbed algorithms for variational inequalities, J. Math. Anal. Appl. 185 (1994), 706–712.
X. P. Ding, Perturbed proximal point algorithms for generalized quasi variational inclusions, J. Math. Appl. Appl. 201 (1997), 88–101.
X. P. Ding, Proximal point algorithm with errors for generalized strongly non-linear quasi-variational inclusions, Appl. Math. Mech. 19 (7) (1998), 637–643.
X. P. Ding, On a class of generalized nonlinear implicit quasivariational inclusions, Appl. Math. Mech. 20 (10) (1999), 1087–1098.
X. P. Ding, Generalized implicit quasivariational inclusions with fuzzy set-valued mappings, Comput. Math. Appl. 38 (1) (1999), 71–79.
X. P. Ding, Perturbed proximal point algorithms for general quasi-variational-like inclusions, J. Computat. Appl. Math. 113 (2000), 153–165.
X. P. Ding, Generalized quasi-variational-like inclusions with nonconvex functionals, Appl. Math. Comput. 122 (2001), 267–282.
X. P. Ding, Perturbed Ishikawa Type Iterative Algorithm for Generalized Quasi-variational Inclusions, Appl. Math. Comput. 14 (2003), 359–373.
X. P. Ding, Algorithms of solutions for completely generalized mixed implicit quasivariational inclusions, Appl. Math. Comput. 148 (1) (2004), 47–66.
X. P. Ding, Predictor-Corrector iterative algorithms for solving generalized mixed quasi-variational-like inclusion, J. Comput. Appl. Math. 182 (1) (2005), 1–12.
X. P. Ding and Salahuddin, On a system of general nonlinear variational inclusions in Banach spaces, Appl. Math. Mech. 36 (12) (2015), 1663–1672, DOI:10.1007/s10483-015-1972-6.
X. P. Ding and H. R. Feng, The p-step iterative algorithm for a system of gen- eralized mixed quasi-variational inclusions with (A,η)-accretive operators in q- uniformly smooth Banach spaces, J. Comput. Appl. Math. 220 (1-2) (2008), 163–174.
X. P. Ding and H. R. Feng, Algorithm for solving a new class of generalized nonlinear implicit quasi-variational inclusions in Banach spaces, Appl. Math. Comput. 208 (2009), 547–555.
X. P. Ding and Z. B. Wang, Sensitivity analysis for a system of parametric gen- eralized mixed quasi-variational inclusions involving (K, η)-monotone mappings, Appl. Math. Comput. 214 (2009) 318–327.
X. P. Ding, Z. B. Wang, Auxiliary principle and algorithm for a system of gen- eralized set-valued mixed variational-like inequality problems in Banach spaces, J. Comput. Appl. Math. 223 (2010), 2876–2883.
Y. P. Fang and N. J. Huang, H-accretive operators and resolvent operators technique for solving variational inclusions in Banach spaces, Appl. Math. Lett. 17 (6) (2004), 647–653.
X. He, On φ-strongly accretive mapping and some set valued variational problems, J. Math. Anal. Appl. 277 (2) (2003), 504–511.
N. J. Huang, On the generalized implicit quasi variational inequalities, J. Math. Anal. Appl. 216 (1997), 197–210.
J. S. Jung and C. H. Morales, The Mann process for perturbed m-accretive operators in Banach spaces, Nonlinear Anal. 46 (20) (2001), 231–243.
S. S. Chang, Set valued variational inclusions in Banach Spaces, J. Math. Anal. Appl. 248 (2000), 438–454.
S. S. Chang, J. K. Kim and H. K. Kim, On the existence and iterative approx- imation problems of solutions for set valued variational inclusions in Banach spaces, J. Math. Anal. Appl. 268 (2002), 89–108.
S. S. Chang, Y. J. Cho, B. S. Lee and I. J. Jung, Generalized set valued varia- tional inclusions in Banach spaces, J. Math. Anal. Appl. 246 (2000), 409–422.
S. S. Chang, Salahuddin and Y. K. Tang, A system of nonlinear set valued variational inclusions, SpringerPlus 2014, 3:318, Doi:10.1186/2193-180-3-318.
S. S. Chang, Y. J. Cho, B. S. Lee, I. J. Jung and S. M. Kang, Iterative approxi- mations of fixed points and solutions for strongly accretive and strongly pseudo contractive mappings in Banach Spaces, J. Math. Anal. Appl. 224 (1998), 149– 165.
L. C. Ceng, S. S. Schaible and J. C. Yao, On the characterization of strong convergence of an iterative algorithm for a class of multivalued variational in- clusions, Math. Math. Oper. Res. 70 (2009), 1–12.
Y. J. Cho, H. Y. Zhou, S. M. Kang, S. S. Kim, Approximations for fixed points of φ-hemicontractive mappings by the Ishikawa iterative process with mixed errors, Math. Comput. Model. 34 (2001), 9–18.
C. E. Chidume, H. Zegeye and K.R. Kazmi, Existence and convergence theorem for a class of multivalued variational inclusions in Banach space, Nonlinear Anal. 59 (2004), 649–656.
M. F. Khan and Salahuddin, Generalized multivalued nonlinear co-variational inequalities in Banach spaces, Funct. Diff. Equations 14 (2-4) (2007), 299–313.
M. K. Ahmad and Salahuddin, Stable perturbed algorithms for a new class of generalized nonlinear implicit quasi variational inclusions in Banach spaces, Advances in Pure Math. 2 (2) (2012), 139–148.
M. F. Khan and Salahuddin, Generalized co-complementarity problems in p-uniformly smooth Banach spaces, JIPAM, J. Inequal. Pure Appl. Math. 7 (2), Article 66, (2006), 11 pages.
R. U. Verma and Salahuddin, Extended systems of nonlinear vector quasi variational inclusions and extended systems of nonlinear vector quasi optimization problems in locally FC-spaces, Commun. Appl. Nonlinear Anal. 23 (1) (2016), 71–88.
Jr. S. B. Nadler, Multivalued contraction mappings, Pacific J. Math. 30 (1969), 475–487.
- There are currently no refbacks.
ISSN: 1976-8605 (Print), 2288-1433 (Online)
Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: firstname.lastname@example.org